# SDR FDEA202209302421

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N296FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64056
- Aircraft time: 6,013 hours, 2,921 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LEADING EDGE FORMER AT OSS 441 BROKEN. MWT REPLACED FORMER 114T2170-6 & ANGLE 114T2171-4 WITH NEW FORMER B67-57-002-02   ALONG WITH ANGLE B67-57-003-02 ON RS FLE OSS 441 USING EA (WRI 57-20/2556) H-5720-  T0370878 P1 AS REFERENCE.
